Wreath product decomposition of categories I.

Wells Charles: Wreath product decomposition of categories I. In: Acta scientiarum mathematicarum, (52) 3-4. pp. 307-319. (1988)

[thumbnail of math_052_fasc_003_004_307-319.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1988
Volume: 52
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 307-319
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38637/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 318-319.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 08:18
URI: http://acta.bibl.u-szeged.hu/id/eprint/15190

Actions (login required)

View Item View Item